MathSciNet Relay Station
MathSciNet bibliographic data
MR2292953 93B40 (15A39 52A20)
Helton, J. William; Vinnikov, Victor Linear matrix inequality representation of sets. Comm. Pure Appl. Math. 60 (2007), no. 5, 654–674.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement